آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,700
تعداد مشاهده مقاله7,968,680
تعداد دریافت فایل اصل مقاله5,350,971
Liao, Y. H., Chung, L. Y.. (1401). Extended results of ``Cores of fuzzy games and their convexity". نشریه علمی دانشگاه سیستان و بلوچستان, 19(2), 99-103. doi: 10.22111/ijfs.2022.6790
Y. H. Liao; L. Y. Chung. "Extended results of ``Cores of fuzzy games and their convexity"". نشریه علمی دانشگاه سیستان و بلوچستان, 19, 2, 1401, 99-103. doi: 10.22111/ijfs.2022.6790
Liao, Y. H., Chung, L. Y.. (1401). 'Extended results of ``Cores of fuzzy games and their convexity"', نشریه علمی دانشگاه سیستان و بلوچستان, 19(2), pp. 99-103. doi: 10.22111/ijfs.2022.6790
Liao, Y. H., Chung, L. Y.. Extended results of ``Cores of fuzzy games and their convexity". نشریه علمی دانشگاه سیستان و بلوچستان, 1401; 19(2): 99-103. doi: 10.22111/ijfs.2022.6790


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.